# SDR SWAA2017042513316

- Difficulty date: April 25, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 39,402 hours, 23,011 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61362
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE ELECTRICAL SMOKE ODOR IN COCKPIT AND FRONT GALLEY.  R & R CABIN LIGHT BALLAST IAW AMM.
